# SDR RAIA20181106708

- Difficulty date: October 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR CUTOUT FWD RAMP ANGLE SUPPORT IS CORRODED.................REMOVED AND REPLACED CARGO BAY DOOR DUTOUT FWD RAMP ANGLE
